# SDR ASAA0280151

- Difficulty date: May 1, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99155415
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND INTERCOSTAL UPPER FLANGE LOWER SURFACE CORRODED IN MID CARGO BAY.  REPLACED INTERCOSTAL PER SRM'S 51-10-04, 51-30-02, AND 53-01.  (M)
